# SDR 97ZZZX3989

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Grip
- Part number: 214010104121
- Condition: Cracked
- Location: M/R Head
- Part time: 1,642 hours
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GRIP, DRAG BRACE ATTACHMENT, LOWER LUG CRACKED, 1.25 INCHES LONG.  DEFECT IDENTIFIED VISUALLY DURING 5,000 HR/5 YEAR E-CHECK.  DEFECT BECAME APPARENT DURING DISASSEMBLY.  DEFECTIVE PART BEING RETURNED TO BELL FOR INVESTIGATION.
